On complete convergence for strong mixing sequences

Zhou, Xing-Cai, Lin, Jin-guan . International Journal of Stochastic Modelling and Applications 2013. 85 (2) :262-271

Locate this article in:

Bibtex

@article{CIS-268507,
  Author = {Zhou, Xing-Cai and Lin, Jin-guan},
  Title = {On complete convergence for strong mixing sequences},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = {262--271},
  Keywords = {Recurrent events, terminal event, independent censoring, Joint modeling, Strong law of large numbers}
}

Similar articles